# SDR REXA201000002

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 12,782 hours, 10,539 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A NORMAL TAKEOFF WAS PERFORMED AND WHEN THE GEAR WAS RETRACTED THE MAINS RETRACTED BUT THE NOSE GEAR REMAINED EXTENDED WITH THE NOSE GEAR BAY DOORS OPEN.  RECEIVED A GEAR DISAGREE AND NOSE WHEEL DOOR OPEN WARNING MESSAGES DISPLAYED, THE NOSE WHEEL STEERING FAIL CAUTION MESSAGE AND WOW INPUT CAUTION MESSAGES WERE DISPLAYED AND A WOW OUTPUT FAIL ADVISORY MESSAGE.  THE QRH'S WERE RUN FOR THE FAILURES AND MOC WAS CONTACTED, THE GEAR EXTENDED BUT THE NOSE WHEEL STEERING WOULD NOT ENGAGE.  MOC REPORTED THAT THERE WAS NO QRH FOR THE WOW INPUT CAUTION MESSAGE.  COORDINATED A RETURN TO MEM WITH MOC DISPATCH AND ATC AND DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL AND USED RUDDER STEERING TO PULL OFF ONTO THE HIGH SPEED AND STOPPED THE AIRCRAFT.  THE AIRCRAFT WAS TOWED TO THE GATE.  MTX FOUND PROX SENSORS ON NLG OUT OF RIG.
